| Catalog Number |
5-10114 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
Low Oxygen Saturation (2477)
| Date of Event |
08/21/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that: "over the last week, i have had three complaints regarding endotracheal tubes.The issue is that the pilot balloon and cuff both inflate well while testing before intubation.Once intubated the pilot balloon deflates, causing negative pressure.The patient's oxygen saturation dropped causing the physician to extubate and reintubate with a new et tube.The therapist stated the pilot balloon loses air and creates a negative pressure deflating the cuff.The patient was reported as fine post the incident." associated complaints 3003898360-2024-01127, 3003898360-2024-01126 and 3003898360-2024-01215.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description